Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2021, Volume 14, Issue 1, Pages 60–74 (Mi vyuru582)  

Mathematical Modelling

On the Pompeiu integral and its generalizations

A. P. Soldatovabc

a Moscow Center for Fundamental and Applied Mathematics, Moscow, Russian Federation
b Federal Research Center “Computer Science and Control” of RAS, Moscow, Russian Federation
c Belgorod State University, Belgorod, Russian Federation

Abstract: Estimates of the classical Pompeiu integral defined on the whole complex plane with the singular points $z=0$ and $z=\infty$ in the scale of weighted Holder and Lebegue spaces are given. This integral plays the key role in the theory of generalized analytic functions by I.N. Vekua, which is widely used in modeling different processes including transonic gas flows, momentless tense states of equilibrium of convex shells and many others. More exactly, the weighted exponents $\lambda$ for which this operator is bounded as an operator from a weighted space $L^p_\lambda$ of functions summable to the $p$-th power in the weighted space $C^\mu_{\lambda+1}$ of Hölder functions. Similar estimates in these spaces for integrals with difference kernels are also established. Applications of these results to first order elliptic systems on the plane which includes mathematical models of plane elasticity theory (the Lame system) in the general anisotropic case and play the central role in the theory of generalized analytic functions by I.N. Vekua.

Keywords: Pompeiu integral, weighted Hölder and Sobolev spaces, generalized Pompeiu integral, integrals with difference kernels, mathematical models of elasticity theory.

DOI: https://doi.org/10.14529/mmp210105

Full text: PDF file (243 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 45P05, 45H05, 44A15
Received: 31.08.2020

Citation: A. P. Soldatov, “On the Pompeiu integral and its generalizations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 14:1 (2021), 60–74

Citation in format AMSBIB
\Bibitem{Sol21}
\by A.~P.~Soldatov
\paper On the Pompeiu integral and its generalizations
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2021
\vol 14
\issue 1
\pages 60--74
\mathnet{http://mi.mathnet.ru/vyuru582}
\crossref{https://doi.org/10.14529/mmp210105}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru582
  • http://mi.mathnet.ru/eng/vyuru/v14/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021